# SDR LR7A00176

- Difficulty date: September 13, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 30,206 hours, 17,973 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gusset
- Part number: 3418812
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET CAMPAIGN 00-02 INSPECTION PER HSP52112, FOUND FS 990 CARGO DOOR GUSSETS CRACKED AT LBL 61 AND RBL 61.  AIRCRAFT OPERATED UNPRESSURIZED 26.4 HOURS UNDER THE PROVISIONS OF EDL47-1 FOR REPAIR AT B2 CHECK.  REPAIRED IAW LAC MEA 382-52-00-109.  DRC 2001.
